| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and blurred vision.Lens repositioned but problem was not resolved.Lens remains implanted.Cause of the event was reported as other; device failed to perform - "user selected smaller size than recommended by ocos".
Additional Manufacturer Narrative
B5: lens was exchanged with a longer length lens.Problem was resolved.(b)(4).